Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 54, NWS Caribou, ME

September 8, 2021

NWS Caribou, ME issued this small craft advisory at Sep 8, 2021, 3:54 AM EDT. It took effect at Sep 8, 2021, 6:00 PM EDT. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Sep 8, 2021, 3:54 AM EDT (07:54 UTC)
In effect from
Sep 8, 2021, 6:00 PM EDT
Expired
Sep 11, 2021, 3:24 PM EDT
In force
69 hr
Issued by
NWS Caribou, ME

The text

As transmitted.

250 
WHUS71 KCAR 080754
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
354 AM EDT Wed Sep 8 2021

ANZ050>052-081600-
/O.NEW.KCAR.SC.Y.0054.210908T2200Z-210910T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
354 AM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 PM
EDT THURSDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM, Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM and Intra Coastal Waters from 
  Schoodic Point, ME to Stonington, ME.

* WHEN...From 6 PM this evening to 8 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
17 follow-up statements
251 
WHUS71 KCAR 081329
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
929 AM EDT Wed Sep 8 2021

ANZ050>052-090130-
/O.CON.KCAR.SC.Y.0054.210908T2200Z-210910T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
929 AM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 8 PM EDT THURSDAY...

* WHAT...Seas 4 to 6 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 6 PM this evening to 8 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
762 
WHUS71 KCAR 081854
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
254 PM EDT Wed Sep 8 2021

ANZ050>052-090300-
/O.EXT.KCAR.SC.Y.0054.210908T2200Z-210910T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
254 PM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
8 AM EDT FRIDAY...

* WHAT...Seas 5 to 8 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...From 6 PM this evening to 8 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Sinko
785 
WHUS71 KCAR 082338
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
738 PM EDT Wed Sep 8 2021

ANZ050>052-090745-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210910T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
738 PM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

* WHAT...Seas 5 to 8 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
573 
WHUS71 KCAR 090836
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
436 AM EDT Thu Sep 9 2021

ANZ050>052-092200-
/O.EXT.KCAR.SC.Y.0054.000000T0000Z-210911T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
436 AM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...Seas 5 to 8 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
561 
WHUS71 KCAR 091856
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
256 PM EDT Thu Sep 9 2021

ANZ050>052-100300-
/O.EXT.KCAR.SC.Y.0054.000000T0000Z-210911T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
256 PM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WHAT...Seas 6 to 9 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
558 
WHUS71 KCAR 092322
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
722 PM EDT Thu Sep 9 2021

ANZ050>052-100730-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210911T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
722 PM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 6 to 9 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
879 
WHUS71 KCAR 100718
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
318 AM EDT Fri Sep 10 2021

ANZ050>052-101600-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210911T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
318 AM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 6 to 9 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
947 
WHUS71 KCAR 101009
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
609 AM EDT Fri Sep 10 2021

ANZ050>052-102100-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210911T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
609 AM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 6 to 9 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Norcross
867 
WHUS71 KCAR 101550
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1150 AM EDT Fri Sep 10 2021

ANZ050>052-110600-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210911T1200Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1150 AM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT
SATURDAY...

* WHAT...Seas 6 to 9 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
530 
WHUS71 KCAR 101855
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
255 PM EDT Fri Sep 10 2021

ANZ050>052-110300-
/O.EXT.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
255 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...Seas 7 to 9 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

Sinko
308 
WHUS71 KCAR 102152
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
552 PM EDT Fri Sep 10 2021

ANZ050>052-110600-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
552 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

* WHAT...Seas 7 to 10 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
777 
WHUS71 KCAR 110110
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
910 PM EDT Fri Sep 10 2021

ANZ050>052-110915-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
910 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
SATURDAY...

* WHAT...Seas 7 to 10 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
371 
WHUS71 KCAR 110853
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
453 AM EDT Sat Sep 11 2021

ANZ050>052-112100-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
453 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 7 to 10 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
918 
WHUS71 KCAR 111050
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
650 AM EDT Sat Sep 11 2021

ANZ050>052-112100-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
650 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 7 to 10 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
653 
WHUS71 KCAR 111342
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
942 AM EDT Sat Sep 11 2021

ANZ050>052-112145-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
942 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 5 to 9 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
504 
WHUS71 KCAR 111619
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
1219 PM EDT Sat Sep 11 2021

ANZ050>052-120000-
/O.CON.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
1219 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 6 ft.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME, Coastal Waters from Eastport, ME to Schoodic 
  Point, ME out 25 NM and Coastal Waters from Schoodic Point, ME 
  to Stonington, ME out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
545 
WHUS71 KCAR 111924
MWWCAR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Caribou ME
324 PM EDT Sat Sep 11 2021

ANZ050-051-120330-
/O.CAN.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
/O.NEW.KCAR.SC.Y.0055.210912T0600Z-210913T0400Z/
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out
25 NM-
324 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM SUNDAY TO MIDNIGHT
EDT SUNDAY NIGHT...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 5 to 8 ft expected.

* WHERE...Coastal Waters from Eastport, ME to Schoodic Point, ME 
  out 25 NM and Coastal Waters from Schoodic Point, ME to 
  Stonington, ME out 25 NM.

* WHEN...From 2 AM Sunday to midnight EDT Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ052-120330-
/O.CAN.KCAR.SC.Y.0054.000000T0000Z-210912T0000Z/
/O.NEW.KCAR.SC.Y.0055.210912T1200Z-210912T2200Z/
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
324 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 6 PM EDT SUNDAY...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 3 to 6 ft expected.

* WHERE...Intra Coastal Waters from Schoodic Point, ME to 
  Stonington, ME.

* WHEN...From 8 AM to 6 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Sep 8, 12:27 AM EDT, 3 hours 27 minutes earlier.

Area forecast discussion, Sep 8, 12:27 AM EDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1227 AM EDT Wed Sep 8 2021

.SYNOPSIS...
High pressure remains over the area through Wednesday. A cold
front approaches from the west Wednesday night, then slowly
crosses Maine into Thursday night. High pressure then builds in
from the west through Friday night, then slowly slides off the
mid Atlantic coast through Saturday night. A cold front
approaches from the west on Sunday.

&&

.NEAR TERM /THROUGH TODAY/...
1225 AM Update... The surface and upper level ridge axes are
nearly directly overhead now. Cooler spots near inland bodies of
water are falling to near their dew points, so patchy fog will
develop shortly. The previous forecast remains on track with no
significant changes needed.

Previous forecast...
Skies will clear tonight due to subsidence from the high
pressure, and winds will become light as the ridge axis shifts
directly overhead. This setup will allow for max radiational
cooling and surface decoupling, leading to patchy fog
development, especially in river valleys.

For Wednesday, an upper level trough currently positioned over
the western Great Lakes will gradually shift eastward, reaching
northern New England tomorrow afternoon. A cold front will
approach western Maine Wednesday afternoon with rain starting
along the western border early Wednesday evening.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
The region remains under SW flow aloft Wednesday night and
Thursday, followed by the 850 hPa cold front crossing the area
and the 700 hPa trough axis building into Maine Thursday night.

The resulting moist low levels and light winds should allow for
areas of fog again Wednesday night. However, with precipitation
expectd to develop over all but far Downeast Maine by morning,
visibilities probably will not get quite as low as tonight.

Noting the strength and amplitude of the ridging to the east,
have slowed down the onset timing for precipitation for
Wednesday might/Thursday morning, learning towards the 12Z ECMWF
/CMC-Reg and NAM. A series of weak shortwaves embedded in the
flow coupled with a slow moving cold front will bring an
increasing chance of showers from NW to SE Wednesday night and
Thursday morning. There should then be fairly large area of
showers across northern and eastern Maine, with some rumbles of
thunder as well from mid Thursday morning into Thursday
afternoon. The showers should taper off from NW to SE from mid
Thursday afternoon through Thursday night, tapering off across
far eastern Downeast towards sunrise Friday. Note this slower
end time is consistent with the slower onset time based on
ridging to the east. With the potential for 1 to 1.5 inches of
rainfall across the Bangor/Penobscot Region and Downeast Maine,
some localized ponding of water on roadways and possibly even
some minor nuisance flooding cannot be ruled out.

There could be some lingering showers across Downeast Maine
Friday morning ahead of the 700-500 hPa trough axis, otherwise
the day will be noted by a gradual clearing and drying.

Lows Wednesday night should be around 10-15 degrees above
normal - mainly from the upper 50s to lower 60s. For highs on
Thursday, went a bit lower than the NBM noting its warm bias
recently during precipitation events. As result, highs are
forecast to be near to slightly above normal. Lows Thursday
night, with the expected slower exit of precipitation and cloud
cover were raised a bit above the previous forecast, and should
be around 10 degrees above normal. Highs on Friday should be
fairly similar to those on Thursday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Northern stream ridging transits the area Friday night, with
associated subsidence keeping things dry.

The region should be under locally zonal flow aloft Saturday,
and with no significant short waves progged to be embedded in
the flow, it should be dry as well.

There are some model differences in the timing of various
features from this weekend into early next week. As a result,
unless there was a clear consensus that precipitation would
occur in a particular time frame, generally limited pops to
slight chance to reflect the uncertainty in timing.

Pops were limited to slight chance across only the northern
zones Saturday night with the approach of a northern stream
trough. This trough then crosses the area on Sunday, with chance
pops across the North and slight chance pops elsewhere,
reflecting closer proximity to the best dynamics associated
with this trough.

There is some indication a weak shortwave will cross Sunday
night,along with an associated surface cold front, so increased
pops to chance everywhere except mainly coastal Downeast, where
the marine influence could serve as a limiting factor.

There is some question how quickly the shortwave and front push
to the south on Monday, so have mainly slight chance pops for
now.

There are also differences in the timing of the next main
northern stream system, so have mainly slight chance pops
Monday night and Tuesday as well.

The forecast in the long range is of below average confidence
from Saturday night on.

Temperatures should run near normal Friday night, then moderate
to above normal on Saturday. Above normal temperatures should
then continue into Sunday night. For now it appears that
temperatures should return to near normal levels for Monday and
Tuesday.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: VFR. Patchy fog possible overnight, especially in
river valleys. This may cause a drop in visibilities at KPQI and
KHUL towards daybreak. Winds remain light tonight, then shift
out of the south Wednesday at 10 to 15 kts with gusts to 25 kts.

SHORT TERM:
Wednesday afternoon...VFR.

Wednesday night Thursday morning...IFR or lower possible in low
clouds and/or fog. Showers developing from NW to SE, with a
rumble of thunder possible by late morning. LLWS possible
KBGR/KBHB. S-SE winds G25-30KT possible elsewhere.

Thursday afternoon-Thursday evening...MVFR or lower possible in
low clouds/fog. Showers with locally heavy rain and embedded
thunderstorms are likely.

Late Thursday night-Friday. Gradual improvement to VFR from NW
to SE at terminals across northern and eastern Maine. NW winds
G15-20KT possible Friday afternoon.

Friday night-Sunday...VFR. W winds G15-20KT possible during the
day Saturday and Sunday. LLWS possible southern terminals
Saturday night.

&&

.MARINE...
NEAR TERM: Winds and seas will remain below SCA criteria
tonight. Southerly winds will be increasing Wednesday afternoon
with gusts approaching 25 kts. Seas will build over this time as
well, approaching SCA criteria by late Wednesday evening.

SHORT TERM: Swells from Hurricane Larry likely will bring SCA
conditions to the coastal ocean waters from Wednesday night
through Saturday. Gusts to around 25 kt are possible on the
coastal ocean waters Wednesday night as well.

On the non-ocean waters, SCA conditions are possible Wednesday
night, with wind gusts to around 25 kt. Swells from Larry could
also bring SCA conditions to the intra-coastal waters from
Thursday into Saturday, but not necessarily for the entire time
frame.

Refer to the latest statements from the National Hurricane
Center for the latest details on Hurricane Larry.

&&

.TIDES/COASTAL FLOODING...
Large swells and building seas are expected to reach the coast
later Thursday into Friday as Hurricane Larry tracks well to the
southeast then east across the open Atlantic. This could lead
to high surf, dangerous rip currents and possible minor
overwash during the time of high tide. The highest astronomical
tide is Thursday morning and again Friday morning. The latest
run of the local wave model points to some minor overwash at the
time of high tide during those times for Seawall Road in
Hancock County.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...None.

&&

Near Term...AStrauser/MStrauser
Short Term...Maloit
Long Term...Maloit
Aviation...AStrauser/MStrauser/Maloit
Marine...AStrauser/Maloit
Tides/Coastal Flooding...

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 3:00 PM EDTHigh Surf AdvisoryCARHancock, Washington3 days

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.